# SDR 99ZZZX4602

- Difficulty date: September 30, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: GE Aircraft Engine Services Ltd, repair station QEMY466L
- Aircraft: N854FT
- Make and model: Boeing 747122
- Aircraft serial: 19754
- Engine: Pwa JT9D7AH
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Line
- Part number: 697753
- Condition: Cracked
- Location: Fuel System
- Stage of operation: NR
- Nature of condition: K, B, J
- Precautionary procedure: E, A

## Discrepancy

ENGINE EXPERIENCED WHAT APPEARED TO BE A STALL FOLLOWED BY A FIRE WARNING.  ENGINE WAS SHUT DOWN AND AN AIR TURN-BACK ACCOMPLISHED.  CORE COWL DAMAGE WAS OBSERVED IMMEDIATELY AFTER LANDING. SUBSEQUENT INVESTIATION IDENTIFIED A CRACKED FUEL HYDRAULIC LINE.  THE DEFECT CONSIDERED THE LIKELY CAUSE OF EXCESS FUEL SPILLAGE AND IGNITION SOURCE WITHIN NACELLE ENVIRONMENT.  MODERATE FIRE DAMAGE WAS OBSERVED IN IMMEDIATE VACINITY OF FAILED TUBE.
